# SDR SWIA2020033049555

- Difficulty date: February 20, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 38,214 hours, 37,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH WINDSHIELD SIDE POST BOTTOM SUPPORT AFT SIDE, POSSIBLE CRACK (MARKED)    (C-CHECK) RO 3/26/2020   REMOVED DAMAGE SUPPORT FITTING, RECEIVED LOCATED DRILLED AND INSTALLED NEW RH WINDSHIELD SIDE POST BOTTOM SUPPORT AFT SIDE, FITTING.REF CRJ200 SRM.
